# SDR AALA202212014010

- Difficulty date: November 18, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540 Rbl 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CRACKED FLOORBEAM,  BS 540 AND RBL 3. REPLACED THE FLOORBEAM IAW AARD 51-00-05-1.
